Maroon-colored stools or bright red blood usually suggests that the blood is coming from the lower part of the GI tract (large bowel, rectum, or anus). Hemorrhoids and diverticulosis (an abnormal pouch in the colon) are the most common causes of lower GI bleeding. Abnormal collections of blood vessels called arteriovenous malformations (AVMs) and tumors in the intestine may also cause lower GI bleeding. However, sometimes massive or rapid bleeding in the stomach causes bright red stools.
Consult a Gastroenterologist.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello, the past two weeks I ve had diarrhea. Today it was more firm but I noticed that I was getting right pain in my lower abdomen. This has happened before but has gone away. I few days ago I had really red diarrhea but went away. I didn t eat anything that was red. Is this something to be concerned about?
Thanks Doc for reading this. So I haven t felt well for a couple of days I ve had some red diarrhea and it dosn t hurt to poop or anything. I m ill to the stomach and sometimes I have pain around my scrotum. Also I m kinda Nashua at times or feel like vomiting. Could this be food poison or some type of cancer?
I became real faint this morning when out. I rested for about 15 mins. I walked around a little more and I had my friend drive me home. When I arrived home I got faint again and had diarrhea and vomiting. I rested for the remainder of the day. I tried to eat jello and got diarrhea again. I rested. around eight this evening I had some green tea and crackers and I kept them in me. around 10 this evening I had strawberry jello and at 11:30 I had bloody diarrhea and pains in my stomach. Do you think the red diarrhea was from the jello or is it more serious
Hello doctors,I have stomach ache on and off these few weeks. It is more severe in the morning right after waking up. But when i lay down in bed, I feel much better. I don t have diarrhea or nausea at all. I drank water from water fountain few weeks before and I haven t taken any special food recently. I have similar experience 10 years before and had taken internal check of my stomach. x-ray? Not sure. The doctor said that I was fine at that time. Appreciate for your advice. Thanks a lot!Ann
Hi! i'm 15 113 lbs, and about almost two months ago i started feeling nauseous every single moment of the day. i went to my doctor and she just gave me prevacid cause she thinks it's too much acid irritating my stomach but it's only getting worse. i threw up in my mouth on Saturday, and today i randomly got dizzy and my heart felt like it was gonna beat it's way out of my body.. it ruins everything. especially concentration at school. my symptoms are nauseousness, stomach aches, dizziness, random shakes and fast heart beating, random rash, joint pains, diarrhea, and when i do poop i feel like it's the biggest one ever and it won't be.. and i'll still feel like i have to poop again. so please help.
Hi, I have been having problems with constipation, hair thinning, bloating, and white spots in my stool for some time now. A blood test showed that my TSH level was elevated at 6.3. Now I have had bouts of diarrhea, and constipation again. There are always white spots in my stool. I am also having break outs of acne on my face...I am a 19 year old female. I am also burping constantly and having pain in my chest and a burning sensation in my chest. Also, underneath my left rib I have had a throbbing kind of pain. I had two cases of what we thought to be food poisoning this past summer where I was puking uncontrollably for a day.
I recently was hospitalized and taking antibiotics for UTI. Since last night I have stomach pain and diarrhea. I have had c diff in the past. I am still on macrobib started on 3/4/14 and am to take it 1x per day for 6 months. (50 mg). I think I may have c diff again. This tx is for a recurring UTI.
For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...
I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT PINPOINT ANYTHING THAT I HAVE EATEN OR DONE THAT WOULD CONTRIBUTE TO THE ISSUE. I HAVE ALSO EXPERIENCED A...